Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Brett

I dont know what I should do anymore.....

Recommended Posts

I'm about to go into my 9th week of Retin A Micro and the bottom half of my face has never looked this bad before.My forhead is looking a lot better but I'm starting to thinking maybe I should get off of Retin A Micro and find something else.

What should I do???

Link to post
Share on other sites

I started Retin A Micro about 2 weeks ago, the first few days I just had a little peeling nothing major. Then the last few days my face has been pretty bad, is this just the medicine doing its job? I was told that with Retin A Micro there would be a transition period, and after a few weeks things should start to improve. Around what week could you expect some clearing, weeks 3, 4 or more? I am not expecting clear skin after a few weeks but would like some improvement.

I'm 30 and my condition seems to be getting worse, what are some other people's results using Retin A products. Just would like to know that this will get better.

Link to post
Share on other sites

Um, no offense but shouldn't you have just created a new topic instead of posting in mine?It really has nothing to do with my post :-k

Link to post
Share on other sites

Retin A Micro is NOT for sever cystic acne. That's what accutane is for. RetinA is usually used for moderate cases. If you've started to see improvement on your forehead, then its probably working. The bottom half may be bad b/c it's still bringing everything out to the surface. You should definitely use it for at least 12 weeks b4 giving up on it. If you dont think you're acne is improving after that, then go back to your derm. But it usually takes about 12 weeks or even more b4 u start to be happy with the way its working. RetinA is definitely not a fast-working medicine, but w/time it's helped out a lot of people.

Link to post
Share on other sites

Nati right. Personally though I think Retin A is crap, I believe it more for removing wrinkles than acne. It too overdrying which leads to irritated skin which equals breakouts.

Link to post
Share on other sites

hey brett, i'm on tazorac, which is very similar to retin a. anyway i'm on week 4 or so and right now i guess i'm still going to the initial breakout, which like with retin a may last until the second month. after that supposedly it's supposed to start clearing. anyway although i'm not seeing the results i want (yet, hopefully :)) i've decided to stick it out for 2 to 3 months and see what happens. Just wanted to write cause i'm kind of in the same boat as you. and if you've already done this many weeks then i don't think u should quit cause you might be really really close to the results u want, and maybe if you quit now you won't see them..but maybe in a few weeks you'll be pleasantly surprised.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×